Not sure if this is anxiety or reaction to blood pressure meds, so I wanted to see if anyone has similar symptoms. When ever I walk, such as on my lunch break, I have been getting weak knees, heavy legs, and pressure in the top of my head and ears with feelings of lightheadedness and anxiety the longer I walk . I'm currently on Benicar HCT 40 mg for about a month now for HBP - prior was Benicar HCT 20 mg, benicar 20 mg, and bystolic 10 mg. I've also been under a lot of stress the last several months, and have had episodes of anxiety/panic attacks. The heavy leg feeling has been getting worse lately. I've had blood work done (all normal) 2 EKG's (both normal) and a ct scan that was also normal. I'm at wits end. I go back to the doctor to evaluate how the blood pressure meds are working. Anyone else have similar problems?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.